MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV; ACCESSORIES,ARTHROSCOPIC
Model Number 72200829
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were black debris in the joint.It was thinking that there is shredding of the ring.All of the material was flushed out of the patient.The procedure was completed with a backup device with no delay or patient injury reported.
 
Additional Manufacturer Narrative
One 6mm high-flow double valve rotatable cannula was returned for evaluation.Visual assessment of the device showed no surface damage.Removal of the o'ring showed no material missing or deterioration of any kind.Examination of the devices cannulations using an arthroscope showed what appears to be human matter within the cannula body and stopcocks.The cannula was inspected per the inspection procedure and found to meet print specification.This investigation could not identify any evidence of product contribution to the reported complaint.
 
Additional Manufacturer Narrative
For the initial mdr in thetab, read correctly (b)(4) 2018 instead of (b)(4) 2018.

Brand Name
CANN, H.F.,DGNST, 6MM, RTBL, DBL VLV
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7715633
Report Number1219602-2018-00927
Device Sequence Number1065294
Product Code NBH
UDI-Device Identifier03596010573520
UDI-Public(01)03596010573520(10)50713836
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200829
Device Catalogue Number72200829
Device Lot Number50713836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer06/19/2018
08/27/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/08/2018
08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1